# SDR COMA0880005

- Difficulty date: April 11, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 1,358 hours, 882 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5210 - ON APPROACH INTO CVG RECEIVED NOSE WHEEL STEERING INOP CAUTION MESSAGE.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  RESET NOSE WHEEL STEERING SYSTEM C/B'S AND ECU.  OPS CHECK GOOD.
